# SDR ABXA20140418100

- Difficulty date: April 18, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 182T580041
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TIP LOWER FLANGE IS CORRODED, FORWARD END.  BLENDED CORROSION IAW AMM 51-00-03.  BLENDED AREA OUT OF LIMITS IAW SRM 55-10-09.  REPLACED LWR CHORD IAW DWG 182T5800, PN 182T5800-41.  SDR INFO CORRODED LEVEL 2, PN 182T5800-41, PART NAME CHORD, SN NSN, STRINGER & WS LOC HSBL 357.442 LE TO HSBL 357.442 LE ACFT WAS GNDED.
